# SDR AALA202105139012

- Difficulty date: April 24, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500-500i S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LEFT HAND TRANSITION PANEL FROM STA 500 +13 TO STA 500I, S25L. INSTALLED PER SRM 53-00-53-2R-5.
